MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM; SYSTEM, HEMODYNAMIC, IMPLANTABLE

ST. JUDE MEDICAL, INC. CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM; SYSTEM, HEMODYNAMIC, IMPLANTABLE
Model Number CM3000
Medical Device Problem Codes Mechanical Problem (1384); Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hospital electronic unit received an error 5 message, which indicates an issue related to temperature and barometric pressure.Troubleshooting resolved the issue.There was no patient involved.
 
Additional Manufacturer Narrative
The device is included in the error 5 advisory notice issued by abbott on 01 june 2018.The reported event was confirmed by reviewing available log files.The results of the investigation are inconclusive as the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.

Brand Name
CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM
Common Device Name
SYSTEM, HEMODYNAMIC, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer Contact
bob fryc
one st. jude medical drive
st. paul, MN 55117
6517565400
MDR Report Key16652955
Report Number3004936110-2023-00267
Device Sequence Number6616067
Product Code MOM
UDI-Device Identifier05415067029331
UDI-Public05415067029331
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCM3000
Device Catalogue NumberCM3000
Device Lot Number6268623
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Initial Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3004936110-06/01/18-001R
Patient Sequence Number1
Patient SexUnknown